Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the convergence and overconvergence of sequences of polynomials of best simultaneous approximation to several functions analytic in distinct regions


Authors: J. L. Walsh and Helen G. Russell
Journal: Trans. Amer. Math. Soc. 36 (1934), 13-28
MSC: Primary 41A28
MathSciNet review: 1501732
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A28

Retrieve articles in all journals with MSC: 41A28


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1934-1501732-8
PII: S 0002-9947(1934)1501732-8
Article copyright: © Copyright 1934 American Mathematical Society